# SDR USAA970816

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 26702889
- Condition: Inoperative
- Location: Nlg Door
- Part time: 8,431 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 91 - AFTER TAKEOFF, CREW RECEIVED THE EICAS MESSAGES 'GEAR DOORS' AND 'GEAR DISAGREE.'  THE GEAR AND DOOR AMBER LIGHTS REMAINED ILLUMINATED.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR OPERATED SEQUENCE VALVE.  (M)
